# SDR DALA2024022602648

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 17,897 hours, 2,068 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: F/A Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:103. CORRECTIVE ACTION: CLOSED 02 FA SEAT PANEL REF A330 AMM 35-21. (0214814)
